MAUDE Adverse Event Report: CYNOSURE LLC APOGEE+

CYNOSURE LLC APOGEE+
Catalog Number 105-7018-001
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No injuries were reported.Cynosure field service engineer (fse) arrived at the site and inspected the unit.Upon inspection, fse replaced the foot pedal to fix the issue reported by customer site.Due to site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that when the operator takes their foot off the pedal, the laser device will still fire.

Brand Name
APOGEE+
Common Device Name
APOGEE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key23888275
Report Number1222993-2025-00061
Device Sequence Number15865547
Product Code GEX
UDI-Device Identifier00841494100070
UDI-Public(01)00841494100070(11)250627
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K034030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7018-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown